# SDR UIEA2021092002060

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,520 hours
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AUTO THROTTLE DISCONNECT EICAS MSG DURING CLIMB 10,000 FT FROM INTERMEDIATE LEVEL.OFF AT 290 AFTER PRESSING ALT BUTTON TO CONTINUE CLIMB VNAV TO 350.SELECTED FL CH AND AUTO THROTTLE REENGAGED. ERROR DID NOT REPEAT( PERFORMED AUTO FLIGHT FLIGHT FAULT BITE PROCEDURE IAW FIM 22-02 FT 801. NO FLT FAULTS INDICATED. )
